# SDR IPXA10M58517

- Difficulty date: February 5, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 65,421 hours, 10,704 cycles
- Engine: Pwa PW4462
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Nr 1 Slat
- Component: Slat
- Component part number: ARB6224505
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C1, REPAIR SURVEY SEQ NR 282-W3-01 LT WING NR1 SLAT APPROX BETWEEN STA XIS 173-196 FLUSH REPAIR FILLER GOUGED.  REMOVED EXISTING REPAIR, CORRECTED OLD DAMAGE CUT-OUT, FABRICATED AND INSTALLED REPAIR IAW SRM 57-40-01, REPAIR 11, FIG 201.
